# SDR CA960513015

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 560010939
- Condition: Chafed
- Location: Spar Web
- Part time: 3,336 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINE CHAFED ON EDGE OF THE HOLE WHERE IT PASSES THROUGH THE MAIN WING SPAR LT SIDE.  LINE INSPECTED AND FOUND WITHIN CHAFE LIMITS OF CESSNA SB MEB 87-7.  LINE REPOSITIONED TO PROVIDE CLEARANCE.  MANUFACTURER INSTALLED SPIRAL CHAFE STRIP TO PROVIDE PROTECTION.  EXAMINATION OF RT SIDE DID NOT INDICATE CHAFING, HOWEVER, LINE WAS VERY CLOSE IN PROXIMITY TO EDGE OF HOLE (.015 INCH).  MANY FUEL LINES PASS THROUGH THE WING SPAR IN THIS AREA LEFT AND RIGHT AND ALL HAVE THE POTENTIAL TO CHAFE.
